# SDR UIEA2024101100977

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 115,205 hours, 19,997 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Splice
- Part number: 65B03560242
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON THE HST OUTBOARD SECTION RH SIDE DURING INSPECTION PER SB 747-55A2050.( 1. REMOVE FASTENERS I.A.W SRM 51-40-02-0G-0 REV.101. 2. REPAIR DAMAGE AREA I.A.W EL T2024A55M-2240 REV.4. 3. INSTALL SPLICE I.A.W DWG 65B03560 SH14 REV.D AND 65B03621 SH6 REV.A. 4. COND CHK NML AND JOB COMPLETED. )
